# SDR SWAA2024082213105

- Difficulty date: July 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED STA663.75 AND RBL7 AT CENTER WING BOX 2024-443718<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 25.;[02] REPLACED ANGLE LOCATED BS 663.75 BTW RBL 6 TO RBL 65 AT CENTER WING BOX. IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02 ; DWG: 111A1000; SHEET: 224 REV: A. AND DWG: 111A1000; SHEET:226 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED BS 663.75 BTW RBL 6 TO RBL 65 AT CENTER WING BOX. IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02 ; DWG: 111A1000; SHEET: 224 REV: A. AND DWG: 111A1000; SHEET:226 REV: A. SEE INDIVIDUAL SIGN OFF BELOW. RII
